# SDR AALA20130913004

- Difficulty date: September 12, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 70,732 hours, 25,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RT NR 3 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT RT NR 3 DOOR.  OPERATIONS CHECKED NORMAL.
